MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARDEX® I.C. COMPLETE CARE® FOLEY CATHETER TRAY AND URINE METER; FOLEY TRAY

C.R. BARD, INC. (COVINGTON) -1018233 BARDEX® I.C. COMPLETE CARE® FOLEY CATHETER TRAY AND URINE METER; FOLEY TRAY
Model Number 303316A
Medical Device Problem Code Short Fill (1575)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/10/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The device was not returned.
 
Event or Problem Description
It was reported that the customer noticed three of the antiseptic swab sticks in the foley tray were very sticky, and also it did not have a lot of betadine on them.Hence, it was very difficult or almost impossible to prepare the patient¿s genitalia with the preparation sticks as directed by the manufacturer¿s instructions.
 
Additional Manufacturer Narrative
The reported event was inconclusive.A potential root cause for this failure could be due to "poor package design".The device was not returned for evaluation.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.A labeling review is not required because labeling could not have prevented the reported issue.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
BARDEX® I.C. COMPLETE CARE® FOLEY CATHETER TRAY AND URINE METER
Common Device Name
FOLEY TRAY
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
yonic anderson
8195 industrial blvd
covington 30014
7707846100
MDR Report Key12546178
Report Number1018233-2021-06058
Device Sequence Number5847112
Product Code MJC
UDI-Device Identifier00801741024269
UDI-Public(01)00801741024269
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K040658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2023
Device Model Number303316A
Device Catalogue Number303316A
Device Lot NumberNGFQ3521
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/07/2021
Supplement Date Received by Manufacturer01/11/2022
Initial Report FDA Received Date09/29/2021
Supplement Report FDA Received Date01/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/06/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown